# SDR SWAA062379

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 30,153 hours, 18,157 cycles
- Engine: Ge CFM567B24
- Engine time: 27,263 hours, 16,476 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AT FIRST POWER REDUCTION NR 1 ENGINE COMPRESSOR STALLED, 4 TO 5 BANGS, ENGINE RAN NORMAL AFTER THE STALLS.  REMOVED AND REPLACED NR 1 ENGINE PER MT AND MM.
